Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characteristic classes of surface bundles


Author: Shigeyuki Morita
Journal: Bull. Amer. Math. Soc. 11 (1984), 386-388
MSC (1980): Primary 55R40, 57N05; Secondary 32G15
DOI: https://doi.org/10.1090/S0273-0979-1984-15321-7
MathSciNet review: 752805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] M. F. Atiyah, The signature of fibre-bundles, Global Analysis, Papers in Honor of K. Kodaira, Tokyo Univ. Press, 1969, pp. 73-84. MR 254864
  • [BH] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 459-538. MR 102800
  • [B] R. Bott, On a topological obstruction to integrability, Global Analysis, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R.I., 1970, pp. 127-131. MR 266248
  • [EE] C. J. Earle and J. Eells, The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967), 557-559. MR 212840
  • John Harer, The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983), no. 2, 221–239. MR 700769, https://doi.org/10.1007/BF01389321
  • W. J. Harvey, Geometric structure of surface mapping class groups, Homological group theory (Proc. Sympos., Durham, 1977) London Math. Soc. Lecture Note Ser., vol. 36, Cambridge Univ. Press, Cambridge-New York, 1979, pp. 255–269. MR 564431
  • Steven P. Kerckhoff, The Nielsen realization problem, Ann. of Math. (2) 117 (1983), no. 2, 235–265. MR 690845, https://doi.org/10.2307/2007076
  • [Ko] K. Kodaira, A certain type of irregular algebraic surface, J. Analyse Math. 19 (1967), 207-215. MR 216521

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55R40, 57N05, 32G15

Retrieve articles in all journals with MSC (1980): 55R40, 57N05, 32G15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15321-7

American Mathematical Society